RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 6, Pages 64–76 (Mi ivm307)  

This article is cited in 3 scientific papers (total in 3 papers)

Spectral properties of a boundary value problem with a normal derivative in the boundary condition for equations of mixed type and their applications

K. B. Sabitova, S. L. Khasanovab

a Sterlitamak State Pedagogical Institute
b Sterlitamak Branch of Academy of Sciences of Bashkortostan

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:6, 60–72

Bibliographic databases:
UDC: 517.956
Received: 28.03.2002

Citation: K. B. Sabitov, S. L. Khasanova, “Spectral properties of a boundary value problem with a normal derivative in the boundary condition for equations of mixed type and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 6, 64–76; Russian Math. (Iz. VUZ), 47:6 (2003), 60–72

Citation in format AMSBIB
\Bibitem{SabKha03}
\by K.~B.~Sabitov, S.~L.~Khasanova
\paper Spectral properties of a boundary value problem with a normal derivative in the boundary condition for equations of mixed type and their applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 6
\pages 64--76
\mathnet{http://mi.mathnet.ru/ivm307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2016741}
\zmath{https://zbmath.org/?q=an:1080.35052}
\elib{http://elibrary.ru/item.asp?id=9083606}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 6
\pages 60--72


Linking options:
  • http://mi.mathnet.ru/eng/ivm307
  • http://mi.mathnet.ru/eng/ivm/y2003/i6/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Shustrova, “A mixed problem with deviation from a characteristic for the Lavrentʹev–Bitsadze equation with a complex parameter”, Russian Math. (Iz. VUZ), 50:10 (2006), 72–77  mathnet  mathscinet
    2. N. V. Shustrova, “Obobschennaya zadacha Moravets dlya uravneniya Lavrenteva–Bitsadze s parametrom”, Sib. elektron. matem. izv., 3 (2006), 106–114  mathnet  mathscinet  zmath
    3. K. T. Karimov, “Spektralnye zadachi dlya trekhmernykh ellipticheskikh uravnenii s singulyarnymi koeffitsientami”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 7–19  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:279
    Full text:107
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019